This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Benylin Chesty Cough & Cold Tablets 16s

View all Benylin

Product Information


Features

Chesty cough & cold tablets. For the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs. Active ingredient guaifenesin helps thin and loosen phlegm in your chest, making it easier to cough up. Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and so that you can breathe more easily. Paracetamol can relieve the pain and help reduce your temperature if you have a fever. Not suitable for children under 12 years. Always read the label.

Warnings or Restrictions

WARNING: Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not use tablets after the date shown on the pack. CONTAINS PARACETAMOL Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Keep all medicines out of the sight and reach of children.

Product Specification

Each Tablet contains the active ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg. Product License No - PL 12063/0112

Size (16) Unit (EA)

Product code: 302900

Product Uses

lease read the enclosed leaflet carefully before you take these tablets. Dose: For oral use only. Swallow whole with water. Do not chew. Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period. Do not give to children under 12 years old.

Link to top of current page.
Link to display social media share links
Please wait...